# SDR SWAA2021071640794

- Difficulty date: January 6, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 47,310 hours, 30,926 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 693
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT PASSENGER CABIN BS693 RBL1 WL207. / PASSENGER CABIN BS 693; RBL 1; WL 207. FABRICATED; COATED; DRILLED AND INSTALLED ATTACH ANGLE FROM EXTRUSION P/N BAC1490 - 2707; #2024 T3C. LOT # 1441700-1. IAW SRM 51-40-02 AND DWG 273A9112 & DWG # 273A9110. TREATED AND PRIMED PER SRM 51-20-01 PAR. 5 AND AMM 51-21-72-370-804.
